Prediction of effective diffusivities in porous media using spatially periodic models
Calculations of effective diffusivities in three-dimensional, spatially periodic porous media are performed. For isotropic systems, it is found that, for a given porosity, the predicted value of the effective diffusivity matches experimental results for randomly-packed beds of spheres. Furthermore,...
|Published in:||Transport in Porous Media, Vol. 6, No. 2 (1991), p. 143-157|
|Other Involved Persons:||;|
|QR Code:||Show QR Code|